About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 185692, 12 pages
http://dx.doi.org/10.1155/2012/185692
Research Article

Positive Periodic Solutions for First-Order Neutral Functional Differential Equations with Periodic Delays

1Department of Mathematics, Liaoning Normal University, Dalian, Liaoning 116029, China
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics, Dong-A University, Pusan 614-714, Republic of Korea

Received 15 February 2012; Accepted 20 March 2012

Academic Editor: István Györi

Copyright © 2012 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Xin Li, Shin Min Kang, and Young Chel Kwun, “Positive Periodic Solutions for First-Order Neutral Functional Differential Equations with Periodic Delays,” Abstract and Applied Analysis, vol. 2012, Article ID 185692, 12 pages, 2012. doi:10.1155/2012/185692